MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM MIDLINE CORTICAL SCREW SYSTEM; MODULAR POLYAXIAL TULIP

PRECISION SPINE, INC REFORM MIDLINE CORTICAL SCREW SYSTEM; MODULAR POLYAXIAL TULIP
Model Number 59-MT-0301
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event - not provided h3 device evaluation - evaluation of device was not required as the investigation concluded that the suspect device was inadvertently placed in the incorrect tray by the distributor's office and went undetected until it was implanted and unable to accept the mating rod component.Review of device history records found fifty (50) pieces of lot 53934ps were released for distribution on (b)(6) 2026 with no deviation or anomalies.Two-year complaint history review found this to be the only report of this nature for the reported part number.No corrective actions are being recommended.
 
Event or Problem Description
It was reported that a procedure was perfomed on an unknown date utilizing the reform pedicle screw system.While having issues attempting to insert a lordotic ti rod, 5.50 x 35mm (39-lt-5035) it was noted by the surgeon that one of the tulip heads appeared to be a ø4.75 standard screw tulip (59-mt-0301).The tulip and screw were removed and replaced with the correct size tulip, and a new rod was successfully placed to complete the procedure.There was no patient injury but there was a twenty minute delay as a result.

Brand Name
REFORM MIDLINE CORTICAL SCREW SYSTEM
Common Device Name
MODULAR POLYAXIAL TULIP
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24653939
Report Number3005739886-2026-00018
Device Sequence Number6087595
Product Code NKB
UDI-Device Identifier00815362027196
UDI-Public(01)00815362027196(11)260129(10)53934PS
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number59-MT-0301
Device Catalogue Number59-MT-0301
Device Lot Number53934PS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown